RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Theory Stoch. Process.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Theory Stoch. Process., 2008, Volume 14(30), Issue 2, Pages 93–107 (Mi thsp148)  

Limit theorems for backward stochastic equations

Sergey Ya. Makhno, Irina A. Yerisova

74, R.Luxemburgh Str., Donetsk 83114, Ukraine

Full text: PDF file (249 kB)
References: PDF file   HTML file
MSC: 60H10, 60H20
Language:

Citation: Sergey Ya. Makhno, Irina A. Yerisova, “Limit theorems for backward stochastic equations”, Theory Stoch. Process., 14(30):2 (2008), 93–107

Citation in format AMSBIB
\Bibitem{MakYer08}
\by Sergey~Ya.~Makhno, Irina~A.~Yerisova
\paper Limit theorems for backward stochastic equations
\jour Theory Stoch. Process.
\yr 2008
\vol 14(30)
\issue 2
\pages 93--107
\mathnet{http://mi.mathnet.ru/thsp148}


Linking options:
  • http://mi.mathnet.ru/eng/thsp148
  • http://mi.mathnet.ru/eng/thsp/v14/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Number of views:
    This page:45
    Full text:23
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021